# SDR ORJA99159

- Difficulty date: April 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53489
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 33991062
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

SJC - ABORTED TAKEOFF, ON TAKEOFF ROLL, LEFT PNEUMATIC SYSTEM FAULT ON EOAP THROUGH 80 KNOTS.  REMOVED AND REPLACED LEFT PRESSURE REGULATING PILOT SHUTOFF VALVE IAW MM 36-12-03.  OPS CHECK GOOD.  (M)
